# SDR KW3R2019012520014

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: General aviation
- Filed by: Learjet Inc, repair station KW3R646L
- Aircraft: N540CH
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9055
- Aircraft time: 6,484 hours, 2,406 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604379
- Part serial: 075
- Condition: Blew Out
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NR 3 SYSTEM HYDRAULIC FAILURE.  FOUND FLUID LEAKING FROM THE SIGHT GAGE INDICATOR ON THE NR 3 HYDRAULIC RESERVOIR.
